# SDR CA190612012

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 4,385 hours
- Engine: Allsn AE3007C
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 6711251
- Condition: Malfunctioned
- Location: Emergency Exit
- Part time: 4,497 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) IN DECEMBER 2018 AIRCRAFT C750 C-XXXX HAD ADS-B MODIFICATION SB750-34-58R1 INSTALLED AT CESSNA/TEXTRON SERVICE CENTER. WE JUST BEGINNING A SCHEDULED INSPECTION ON THE AIRCRAFT AND UPON ATTEMPTED TO REMOVE THE EMERGENCY EXIT, TO FIND THE WIRE HARNESS INSTALLED AS PART OF THE ADS-B SB HAD BEEN ROUTED THROUGH THE EMERGENCY EXIT STRUCTURE. MAKING IT DIFFICULT TO REMOVE THE EMERGENCY EXIT. WE HAVE SINCE RE-ROUTED THE WIRE BUNDLE AND CLEARED THE ISSUE. WE HAVE CONTACTED THE CESSNA/TEXTRON SERVICE CENTER AND INFORMED THEM OF THE ISSUE. THEY ARE WORKING THIS THROUGH THERE QA SYSTEM. AND WE ARE ALSO REVIEW THE REMAINING AIRCRAFT IN OUR FLEET WITH THE SAME SB APPLIED TO ENSURE NO FURTHER AIRCRAFT HAVE THIS ISSUE. (TC# 20190612012)
